On modeling economic default time: a reduced-form model approach

File Description SizeFormat 
1306.6402.pdfAccepted version192.51 kBAdobe PDFView/Open
Title: On modeling economic default time: a reduced-form model approach
Authors: Gu, J-W
Jiang, B
Ching, W-K
Zheng, H
Item Type: Journal Article
Issue Date: 4-Nov-2014
Date of Acceptance: 20-Oct-2014
URI: http://hdl.handle.net/10044/1/33997
DOI: http://dx.doi.org/10.1007/s10614-014-9469-0
ISSN: 1572-9974
Publisher: Springer Verlag
Start Page: 157
End Page: 177
Journal / Book Title: Computational Economics
Volume: 47
Issue: 2
Copyright Statement: © Springer Verlag 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/s10614-014-9469-0
Keywords: Social Sciences
Science & Technology
Physical Sciences
Economics
Management
Mathematics, Interdisciplinary Applications
Business & Economics
Mathematics
Economic default time
Reduced-form model
Affine jump diffusion model
DEBT
RISK
VALUATION
Economics
1403 Econometrics
1499 Other Economics
1502 Banking, Finance And Investment
Publication Status: Published
Open Access location: https://arxiv.org/pdf/1306.6402.pdf
Appears in Collections:Financial Mathematics
Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx